Certain New Integral Properties of a Product of Generalized Special Functions Associated with Feynman Integrals

  • Sapna Tyagi Department of Mathematics, Faculty of Science, JECRC University, Jaipur-303905, India
  • Monika Jain Department of Mathematics, Faculty of Science, JECRC University, Jaipur-303905, India
  • Jagdev Singh Department of Mathematics, Faculty of Science, JECRC University, Jaipur-303905, India
Keywords: Aleph-function, General class of polynomials, Generalized M-series, H-function

Abstract

In the present study we deal with certain integral properties pertaining to a general class of polynomials, Aleph function, H-function, and the generalized M-Series. The main outcomes presented here are nature wise basic and unified and are possibly useful in many fields particularly statistical mechanics, probability theory, electrical networks, etc. The integrals involved here include several types of Feynman integrals, the precise division of Gaussian models in statistical mechanics, and many other special case functions. These results provide numerous corresponding remarkable results, such as simpler special functions and polynomials, which are special cases of expressions.

Downloads

Download data is not yet available.
Published
2020-03-26
How to Cite
Tyagi, S., Jain, M., & Singh, J. (2020). Certain New Integral Properties of a Product of Generalized Special Functions Associated with Feynman Integrals. Science & Technology Asia, 25(1), 38-45. Retrieved from https://ph02.tci-thaijo.org/index.php/SciTechAsia/article/view/240317
Section
Physical sciences